# SDR EIA2006076

- Difficulty date: April 14, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 74,458 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK CREW SERVICE DOOR EXIT LIGHT WILL NOT TEST.  REMOVED BATTERY PACK CLEANED BATTERY PACK ELECT CONTACTS.  REINSTALLED BATTERY PACK, LIGHTS OPS CHECK GOOD.
